Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 378, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 10, 2021, 10:37 PM CDT for 5 counties in Oklahoma. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2021, 10:37 PM CDT (03:37 UTC)
- Expired
- Jul 10, 2021, 11:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caddo County, OK, Comanche County, OK, Grady County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 88 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 11:08 PM CDT | TSTM WND GST 65 | 1 Ne Meers, OK | |
| Jul 10, 11:10 PM CDT | TSTM WND DMG | Elgin, OK | DAMAGE TO ROOF OF POST OFFICE. ESTIMATED 65 TO 70 MPH WIND GUST. POWER LINES ALSO DOWN. |
| Jul 10, 11:10 PM CDT | TSTM WND GST 70 | 1 W Elgin, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 5:29 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 10, 9:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2495 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 14.8
The text
As transmitted.
011
WUUS54 KOUN 110337
SVROUN
OKC015-031-051-075-149-110415-
/O.NEW.KOUN.SV.W.0378.210711T0337Z-210711T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1037 PM CDT Sat Jul 10 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southeastern Washita County in western Oklahoma...
Northern Comanche County in southwestern Oklahoma...
Southwestern Grady County in central Oklahoma...
Caddo County in southwestern Oklahoma...
Northeastern Kiowa County in southwestern Oklahoma...
* Until 1115 PM CDT.
* At 1037 PM CDT, severe thunderstorms were located along a line
extending from near Gotebo to 3 miles south of Fort Cobb to near
Verden, moving south at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chickasha, Anadarko, Elgin, Carnegie, Apache, Rush Springs,
Fletcher, Cyril, Mountain View, Sterling, Fort Cobb, Verden,
Cement, Medicine Park, Gracemont, Gotebo, Norge, Cooperton, Meers
and Cloud Chief.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3524 9851 3523 9808 3468 9783 3468 9831
3477 9888 3526 9895
TIME...MOT...LOC 0337Z 338DEG 26KT 3511 9886 3505 9843 3504 9809
HAIL...1.00IN
WIND...60MPH
$$
Mahale1 follow-up statement
213
WWUS54 KOUN 110405
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1105 PM CDT Sat Jul 10 2021
OKC015-031-051-075-149-110415-
/O.CON.KOUN.SV.W.0378.000000T0000Z-210711T0415Z/
Washita OK-Comanche OK-Grady OK-Caddo OK-Kiowa OK-
1105 PM CDT Sat Jul 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN WASHITA...NORTHERN COMANCHE...SOUTHWESTERN GRADY...
SOUTHERN CADDO AND NORTHEASTERN KIOWA COUNTIES...
At 1104 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Cooperton to near Apache to 3 miles
west of Agawam, moving south at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Anadarko, Elgin, Carnegie, Apache, Rush Springs, Fletcher, Cyril,
Mountain View, Sterling, Fort Cobb, Verden, Cement, Medicine Park,
Gotebo, Norge, Cooperton, Meers, Boone, Lake Lawtonka and Agawam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3516 9852 3511 9812 3508 9802 3468 9783
3468 9831 3477 9888 3515 9893
TIME...MOT...LOC 0404Z 337DEG 26KT 3496 9883 3487 9834 3486 9800
HAIL...1.00IN
WIND...60MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:52 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jul 10, 6:52 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Norman OK 652 PM CDT Sat Jul 10 2021 ...New AVIATION, UPPER AIR... .SHORT TERM... (This evening through Sunday) Issued at 322 PM CDT Sat Jul 10 2021 Storms are expected to continue to develop across southwest Missouri, southern Kansas, northeast Oklahoma and eventually north-central Oklahoma this afternoon. Storms will continue to develop along and ahead of a cold front that is moving into northwest Oklahoma this afternoon. Modest instability and strengthening deep layer sheer will support, storms with supercellular characteristics, at least initially. These storms will pose a large hail, damaging wind and at least a very low tornado risk. However, veered low level flow and more linear forcing along the surface front will lead to an expected quick transition to a more linear mode along the boundary. Primary hazard will become damaging wind gusts and with a secondary heavy rainfall concern as precipitable water values remain high. However, progressive nature of this activity is expected to limit the overall heavy rainfall threat. HRRR would suggest convection would approach the I-40 corridor 9pm or a little after. There has been a trend of slowing the southward progression down in the laster few runs. The storms would then approach the Red river around 3 or 4 in the morning. Although an overall downward trend is expected after midnight, some severe risk does appear possible through the night time hours. Will keep some lingering precip chances along the Red river Sunday morning, but most of the activity should be south of the area. Models are also showing another embedded shortwave rotating around the upper low to our northeast during the day Sunday. This may result in a few showers or thunderstorms during the afternoon hours, mainly along and east of the I-35 corridor. Otherwise, daytime temps will be a bit lower on Sunday as will the dewpoints as slightly drier air filters south behind the front. && .LONG TERM... (Sunday night through next Friday) Issued at 324 PM CDT Sat Jul 10 2021 The front exits the area and winds become light Sunday night and winds veer to the SE/S by Monday afternoon as the surface ridge axis moves eastward. The NAM/GFS suggest thunderstorm development over western north TX and western OK Monday evening into early Tuesday morning as a LLJ develops atop the retreating cold front, or weak warm front. Left POPs low for now, but will continue to watch trends. The midlevel low pressure system that brought us the cold front moves slowly across the midwest, before lifting northeast across the Great Lakes on Tuesday. Meanwhile, the broad upper ridge that has contributed to record heat across the western CONUS begins to break down and north flow aloft will likewise weaken over our area. A wave then translates across the northern plains midweek, and there are low POPs for precipitation for northern Oklahoma on Wednesday night into Thursday and again Thursday night into Friday. The associated frontal boundaries and bulk of precipitation, however, appears to remain well to our north. Thompson && .AVIATION... (00Z TAFS) Issued at 640 PM CDT Sat Jul 10 2021 Showers and thunderstorms are expected to increase along a cold front currently moving across northern Oklahoma. Although expecting ceilings with the CBs to lower just above MVFR, reduced visibilities during heavy rain may produce brief periods of MVFR to IFR conditions. Otherwise away from the CBs, conditions should stay VFR. Winds behind the cold front will shift and become northerly. However, outflow boundaries produced from storms may result in more variable directional surface winds. && .UPPER AIR... Issued at 640 PM CDT Sat Jul 10 2021 No upper air flights are planned at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 85 64 87 / 80 0 0 10 Hobart OK 68 90 65 90 / 50 0 10 10 Wichita Falls TX 73 93 68 92 / 70 10 10 10 Gage OK 65 88 63 91 / 0 0 0 0 Ponca City OK 66 82 62 86 / 50 20 10 0 Durant OK 72 92 67 91 / 90 30 10 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...30 LONG TERM....01 AVIATION...68
Hazardous weather outlook, Jul 10, 7:14 PM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 714 PM CDT Sat Jul 10 2021 OKZ004>048-050>052-TXZ083>090-120015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 714 PM CDT Sat Jul 10 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms this evening across portions of central Oklahoma. Additional severe thunderstorms are also possible across southwestern and southern Oklahoma, and western north Texas late tonight through early Sunday morning. The main threats will be wind gusts exceeding 60 mph and hail up to the size of golf balls. The severe weather threat should end after 3 AM. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations from mid afternoon through early Sunday morning. .Heavy rainfall... Localized flooding will be possible through late tonight mainly across portions of central and south central Oklahoma. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Thunderstorms will remain possible Sunday morning and afternoon across southern Oklahoma and north Texas, although the severe weather potential will be low. Isolated storms will be possible over southeast Oklahoma and north central Texas on Monday. Storms will again be possible later in the week from Wednesday night through Friday with the highest chances of storms across northern and western Oklahoma Thursday night and Friday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jul 10, 8:41 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 5 W MERIDIAN 35.84N 97.34W
07/10/2021 E1.50 INCH LOGAN OK PUBLIC
&&
RBLocal storm report, Jul 10, 9:03 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST 4 SW CONCHO 35.56N 98.04W
07/10/2021 M63 MPH CANADIAN OK MESONET
&&
RBLocal storm report, Jul 10, 9:16 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
916 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST BRIDGEPORT 35.55N 98.38W
07/10/2021 E60 MPH CADDO OK TRAINED SPOTTER
&&
RBSpecial weather statement, Jul 10, 9:20 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
920 PM CDT Sat Jul 10 2021
OKZ031-032-110300-
Hughes OK-Seminole OK-
920 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Hughes and
northeastern Seminole Counties Until 1000 PM CDT...
AT 918 PM CDT, a strong thunderstorm was located 4 miles west of
Cromwell, moving southeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Wetumka, Cromwell and Yeager.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3512 9626 3533 9667 3541 9658 3539 9655
3539 9653 3541 9654 3542 9656 3545 9655
3543 9651 3543 9649 3541 9644 3529 9644
3529 9613
TIME...MOT...LOC 0218Z 302DEG 25KT 3534 9653
MahaleLocal storm report, Jul 10, 9:49 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 1 SW VALLEY BROOK 35.39N 97.50W
07/10/2021 OKLAHOMA OK TRAINED SPOTTER
ACCESS ROADS ALMOST IMPASSABLE AT I240/I35
JUNCTION. UNDERPASSES QUICKLY FILLING WITH
WATER.
&&
RBSpecial weather statement, Jul 10, 10:02 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1002 PM CDT Sat Jul 10 2021
OKZ027>030-042-110345-
Grady OK-Pottawatomie OK-Cleveland OK-Pontotoc OK-McClain OK-
1002 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Grady...
Pottawatomie...Cleveland...northwestern Pontotoc and McClain Counties
Until 1045 PM CDT...
AT 1000 PM CDT, strong thunderstorms were along a line extending from
4 miles west of Tecumseh to 5 miles south of Pink to 4 miles
southwest of Bridge Creek, moving south at 30 MPH.
HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Southern Oklahoma City, Norman, Moore, Shawnee, Newcastle, Blanchard,
Tecumseh, Purcell, Noble, Tuttle, Slaughterville, Lexington, Pink,
Goldsby, Dibble, Wayne, Washington, Cole, Amber and Asher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3486 9767 3527 9796 3534 9776 3533 9769
3537 9764 3539 9695 3505 9681 3485 9676
TIME...MOT...LOC 0300Z 339DEG 24KT 3527 9701 3519 9709 3518 9778
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 18 min |
| Jul 10, 7:23 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 52 min |
| Jul 10, 7:47 PM CDT | Special Weather Statement | OUN | Kingfisher | 28 min |
| Jul 10, 7:52 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| Jul 10, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Lincoln, Logan, Oklahoma, Payne | 47 min |
| Jul 10, 8:02 PM CDT | Special Weather Statement | OUN | Blaine | 43 min |
| Jul 10, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 61 min |
| Jul 10, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Pottawatomie | 50 min |
| Jul 10, 8:27 PM CDT | Special Weather Statement | OUN | Beckham | 48 min |
| Jul 10, 8:36 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma | 3 hr |
| Jul 10, 8:49 PM CDT | Flash Flood Warning | OUN | Lincoln, Payne | 101 min |
| Jul 10, 8:53 PM CDT | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Jul 10, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Washita | 61 min |
| Jul 10, 9:02 PM CDT | Flash Flood Warning | OUN | Oklahoma | 3 hr |
| Jul 10, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 49 min |
| Jul 10, 9:20 PM CDT | Special Weather Statement | OUN | Okfuskee | 40 min |
| Jul 10, 9:31 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jul 10, 9:35 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Cleveland, Grady, McClain | 25 min |
| Jul 10, 9:43 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Grady | 3 hr |
| Jul 10, 9:43 PM CDT | Flash Flood Warning | OUN | Oklahoma | 2 hr |
| Jul 10, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady, Kiowa, Washita | 45 min |
| Jul 10, 10:02 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 43 min |
| Jul 10, 10:19 PM CDT | Areal Flood Advisory | OUN | Seminole | 3 hr |
| Jul 10, 10:23 PM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| Jul 10, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 51 min |
| Jul 10, 10:45 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| Jul 10, 10:48 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady | 42 min |
| Jul 10, 10:54 PM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Jul 10, 11:11 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 3 hr |
| Jul 10, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Stephens | 63 min |
| Jul 10, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Johnston, Pontotoc | 60 min |
| Jul 10, 11:31 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| Jul 10, 11:35 PM CDT | Special Weather Statement | OUN | Stephens | 25 min |
| Jul 10, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 52 min |
| Jul 10, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 46 min |
| Jul 10, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 46 min |
| Jul 11, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 58 min |
| Jul 11, 12:23 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| Jul 11, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Jefferson, Love, Marshall and 1 more | 67 min |
| Jul 11, 12:32 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc | 3 hr |
| Jul 11, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 47 min |
| Jul 11, 12:46 AM CDT | Special Weather Statement | OUN | Jackson, Tillman | 44 min |
| Jul 11, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 42 min |
| Jul 11, 12:54 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 3 hr |
| Jul 11, 1:05 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston, Pontotoc | 3 hr |
| Jul 11, 1:24 AM CDT | Areal Flood Advisory | OUN | Comanche, Jackson, Kiowa, Tillman | 3 hr |
| Jul 11, 1:24 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 51 min |
| Jul 11, 1:33 AM CDT | Special Weather Statement | OUN | Bryan | 42 min |
| Jul 11, 1:36 AM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Tillman | 3 hr |
| Jul 11, 2:23 AM CDT | Areal Flood Warning | OUN | Comanche | 3 hr |
| Jul 11, 12:15 PM CDT | River Flood Advisory | OUN | Comanche, Cotton | 34 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.